MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISON INTEGRATED SYSTEM 120 VAC; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISON INTEGRATED SYSTEM 120 VAC; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported via medwatch, that the patient was scheduled to undergo a leep (loop electrosurgical excision procedure) on (b)(6) 2024.The leep unit was found to not function properly when turned on.There was a problem with the foot pedal control.Before the procedure was to begin, the patient reported feeling pain and the provider stated that the unit was already hot.Patient declined procedure due to the feeling of pain.Provider informed nurse that the device did arc to the patient without using foot pedal.Patient was given ibuprofen for pain treatment.Patient vitals were stable and she was discharged.Attempts for additional information were made, but no response provided.Lp-10-120 leep (b)(4).
 
Additional Manufacturer Narrative
Distribution history: a distribution history is not possible without a serial number.Manufacturing record review: the manufacturing record review is also not possible without a serial number.However, the build process for the leep precision system requires each unit to undergo in-process testing including checks on all three modes for output, leakage and run through hi-pot testing.Further, a dhr review is conducted on documented results prior to release.Service history record: no additional service history records review is possible without a serial number.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Although not noted to have arcing in the report there was one complaint stating a shocked patient and nurse.However, the complaint was not confirmed.Product receipt: the product was not returned.Visual evaluation: a visual evaluation could not be completed as the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: a functional evaluation could not be completed as the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause : a root cause is not possible as the unit was not returned to csi and no serial number was provided.No corrective actions are possible with the information provided.The complaint was logged and in csi records.Should the unit be returned, this complaint investigation can be updated.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISON INTEGRATED SYSTEM 120 VAC
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key20016062
Report Number1216677-2024-00043
Device Sequence Number7336252
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public888937014228
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer09/14/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityHispanic
Patient RaceWhite